# SDR SWIA201128170

- Difficulty date: October 8, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 23,084 hours, 19,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING AFT EXTERIOR EMERGENCY LIGHT IS OUT.  (FLT 6271)  RELAMPED EMERGENCY LIGHT.
